Generic Application Error Test JSP (Item)

The store has encountered a problem processing the last request. Try again later. If the problem persists, contact your site administrator.



Image for Children's 7+ Years Panadol Soluble - 16 Tablets from Amcal
+ / - Hover over image to Zoom

Children's 7+ Years Panadol Soluble - 16 Tablets

Fast effective pain relief and fever reduction for children

$4.45 or  445 points
Home Delivery
Click & Collect
Add to Basket

Description

Nothing is more in conditions such as teething, immunisation, earaches, headaches and cold and flu symptoms than Children's Panadol Soluble Tablets for 7+ years.
Person
Child
Product Type
Paracetamol
Treatment
Earache, Headache, Toothache
Dosage
Calculate the correct dose of Children's Soluble Tablets 7 + Years based on weight. If weight is unknown, use the child's age.
Instructions
Use only as directed and consult your family doctor if pain or fever persists.Do not use if using other products containing paracetamol.Dissolve the tablet in a glass of water at room temperature.Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours.Can be taken with fruit juice.This product is intended for children 7-12 years.Do not use for more than 48 hours at a time, except on medical advice., Use only as directed and consult your family doctor if pain or fever persists. Do not use if using other products containing paracetamol. Dissolve the tablet in a glass of water at room temperature. Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours. Can be taken with fruit juice. This product is intended for children 7-12 years. Do not use for more than 48 hours at a time, except on medical advice.
Storage & Disposal
Store below 30 Degree Celsius. Protect from moisture. Do not refrigerate.
Warnings
ALWAYS READ THE LABEL. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Active Ingredients
Paracetamol 500mg

Ingredients

Each Soluble Tablet contains:<br />250 mg Paracetamol<br />213 mg Sodium (9.2 mmol) this should be taken into account by those on a low sodium diet.<br />PHENYLALANINE<br />Aspartame<br />Saccharin Sodium<br />No Preservatives<br />No Aspirin<br />No Gluten<br />No Lactose<br />No artificial colouring<br />No Sugar, Each Soluble Tablet contains:<br />250 mg Paracetamol<br />213 mg Sodium (9.2 mmol) - this should be taken into account by those on a low sodium diet.<br />PHENYLALANINE<br />Aspartame<br />Saccharin Sodium<br />No Preservatives<br />No Aspirin<br />No Gluten<br />No Lactose<br />No artificial colouring<br />No Sugar

Customer Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 325ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Options

Request Information

  • cid:

    WC_pusyd01sigwclapp01_node.server1
  • uid:

    null
  • tst:

    Mon Sep 26 05:21:28 GMT 2016
  • uri:

    /webapp/wcs/stores/SigmaStorefrontAssetStore/ShoppingArea/CatalogSection/CatalogEntrySubsection/ProductDisplay.jsp
Close